# SDR SIMA2020012019002

- Difficulty date: January 19, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 35,393 hours, 31,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR LIGHTING STRIPS INCORRECT-C/A-REMOVED AND REPLACED EMERGENCY EXIT FLOOR LIGHTING STRIP,IAW EMB 140 AMM 33-50-12,  OPS CHECK GOOD
